Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 12, Number 4

All articles in this issue are freely accessible.

On a familiar theorem of the theory of functions
Edmund Landau.
Bull. Amer. Math. Soc. 12 (1906), 155-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558311
Rational plane curves related to Riemann transformations
H. S. White.
Bull. Amer. Math. Soc. 12 (1906), 157-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558312
On Lamé’s six equations connected with triply orthogonal systems of surfaces
J. E. Wright.
Bull. Amer. Math. Soc. 12 (1906), 159-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558313
Certain surfaces admitting of continuous deformation with preservation of conjugate lines
Burke Smith.
Bull. Amer. Math. Soc. 12 (1906), 164-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558314
The new calculus of variations
E. R. Hedrick.
Bull. Amer. Math. Soc. 12 (1906), 172-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558315
Notes
Bull. Amer. Math. Soc. 12 (1906), 211-217
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 12 (1906), 217-222
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Elements of the Differential and Integral Calculus, by W. A. Granville.
Reviewer: Edward B. Van Vleck
Bull. Amer. Math. Soc. 12 (1906), 181-187
Review information
Full-text PDF Free Access
Wissenschaft und Hypothese, by Henri Poincaré.
Reviewer: Edwin Bidwell Wilson
Bull. Amer. Math. Soc. 12 (1906), 187-193
Review information
Full-text PDF Free Access
Elementary Principles in Statistical Mechanics, Developed with especial Reference to the Rational Foundations of Thermodynamics, by J. Willard Gibbs.
Reviewer: Jacques Hadamard
Bull. Amer. Math. Soc. 12 (1906), 194-210
Review information
Full-text PDF Free Access